HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*Hitotsubashi journal of economics >
Vol. 36, no. 2 (Dec. 1995) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/7760

Files in This Item:

File Description SizeFormat
HJeco0360202190.pdf576KbAdobe PDF
Download
Title: An Extension of Krylov's Approach to Stochastic Solutions: The Space £E
Authors: Kuwana, Yoichi  
Issue Date: Dec-1995
Publisher: Hitotsubashi Academy, Hitotsubashi University
Citation: Hitotsubashi Journal of Economics
Volume: 36
Issue: 2
Start Page: 219
End Page: 234
Language: eng
DOI: 10.15057/7760
Text Version: publisher
Appears in Collections:Vol. 36, no. 2 (Dec. 1995)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback